I took Tram once. One pill, and it was 3 days ago, and I am anxious, I have severe insomnia, I feel like the world is ending, I feel like i am going to die. I lay down to sleep, and everytime I start to doze off, I get a quick adrenaline boost sort of feeling, and I wake up.....this is making me insane! I just started a new job, and I cant have this happen!!! I nedd to get over this!!!! I am at my wits end!!!! I am worrying about stuff I never would have worried about.....OMG this is horrible!!!!! ONE PILL!!!!!!!
Unless you are severely allergic to something IN the pill I doubt there's any way you would still be feeling anything related to it. And if you were severely allergic to something in the pill you would have had much worse symptoms than the ones you are describing. Was it the regular Tramadol or the long-acting? The regular Tramadol only lasts about 4 to 6 hours. The long-acting lasts I think 12 hours. In EITHER case, after 3 days there would be nothing left of the pill in your system to affect you. It has to be something else that is going on and you are attributing it to the pill.
OP, I wonder if you are having anxiety because of your new job. The reason I say that is because I had it happen to me! It was a job I wanted and was glad I got, but I became extremely anxious. I used relaxation techniques like slow, deep breathing. Try googling relaxation techniques and try different ones until you find something that works for you. Good luck! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.